Intest Res Search

CLOSE


Intestinal Research 2007;5(2):200-203.
Published online December 30, 2007.
A Case of Stroke after Cessation of the Warfarin for a Colonoscopic Polypectomy
Ju Young Choi, Ki-Nam Shim, Su Jung Baik, Yoo Ri Kim, Sung-Eun Kim, Sung-Ae Jung, Kwon Yoo, Il Hwan Moon
Department of Internal Medicine, Ewha Medical Research Institute, Ewha Womans University School of Medicine, Seoul, Korea
대장용종절제술 시 항응고제의 복용을 중단한 환자에서 발생한 뇌경색 1예
최주영, 심기남, 백수정, 김유리, 김성은, 정성애, 유권, 문일환
이화여자대학교 의과대학 내과학교실, 의과학연구소
Abstract
It is not necessary to adjust anticoagulation for low-risk procedures, such as a gastroduodenoscopy or a colonoscopy with biopsy. For high-risk procedures of bleeding that include an endoscopic polypectomy and treatment of varices, warfarin should be discontinued for a few days. However, there is the risk of a thromboembolism by stopping warfarin treatment. We report a case of a 77-year-old man with atrial fibrillation, who stopped taking warfarin 4 days before a colonoscopic polypectomy, and developed an acute cerebral infarction after the procedure. (Intest Res 2007;5:200-203)
Key Words: Warfarin, Endoscopic Polypectomy, Cerebral Infarction
TOOLS
Share :
Facebook Twitter Linked In Google+ Line it
METRICS Graph View
  • 1,291 View
  • 15 Download
We recommend


ABOUT
ARTICLE & TOPICS
Article Category

Browse all articles >

TOPICS

Browse all articles >

BROWSE ARTICLES
EDITORIAL POLICY
AUTHOR INFORMATION
Editorial Office
Room 310, Lotte Gold Rose II, 31 Seolleung-ro 86-gil, Gangnam-gu, Seoul 06193, Korea
Tel: +82-2-957-6145    Fax: +82-2-957-6146    E-mail: thekasid@irjournal.org                

Copyright © 2024 by Korean Association for the Study of Intestinal Diseases.

Developed in M2PI

Close layer
prev next